Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compactifications with almost locally compact outgrowth


Author: Marlon C. Rayburn
Journal: Proc. Amer. Math. Soc. 106 (1989), 223-229
MSC: Primary 54D40; Secondary 54C10, 54D35
MathSciNet review: 961408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of a result of Hatzenbuhler and Mattson gives a sufficient condition that the locally compact part of an arbitrary Tichonov space has a compactification with a countably infinite outgrowth. This leads to a characterization for almost locally compact outgrowths, and some sufficient conditions for their existence. Examples are given showing the conditions are not necessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D40, 54C10, 54D35

Retrieve articles in all journals with MSC: 54D40, 54C10, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0961408-4
Keywords: Compactification, countable outgrowth, almost locally compact, pseudoopen map, perfect map
Article copyright: © Copyright 1989 American Mathematical Society